# SDR UPS02437645

- Difficulty date: February 3, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - AFTER R1 DOOR INTERIOR HANDLE MECHANISM HOUSING REMOVED, THE DOOR CTR FRAME ACCESS HOLE CUTOUT FOUND CRACKED NEAR WINDOW AREA.  FRAME WEB REPAIRED PER SRM 51-40-02 FIG 1.
